On König's root finding algorithms

Research output: Contribution to journalJournal article – Annual report year: 2003Researchpeer-review

View graph of relations

In this paper, we first recall the definition of a family of root-finding algorithms known as König's algorithms. We establish some local and some global properties of those algorithms. We give a characterization of rational maps which arise as König's methods of polynomials with simple roots. We then estimate the number of non-repelling cycles König's methods of polynomials may have. We finally study the geometry of the Julia sets of König's methods of polynomials and produce pictures of parameter spaces for König's methods of cubic polynomials.
Original languageEnglish
Issue number3
Pages (from-to)989-1015
Publication statusPublished - 2003

ID: 2460481